# SDR UALA2013062404359

- Difficulty date: June 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 48,008 hours, 5,798 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Condition: Discolored
- Location: Feeder Cable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IDG FEEDER CABLES INDENTIFICATION SLEEVES DISCOLORED.   INSTALLED SHRINKABLE SLEEVES IAW SWP 20-00-10.
